# SDR SWAA012683

- Difficulty date: September 28, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 19,179 hours, 16,672 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC2 CHECK, FOUND KEEL BEAM CRACKED 1.5 INCH LONG RT MLG WW AFT SIDE.  REPAIRED KEEL BEAM PER SWA TI-153-009.
